# SDR CALA2021031900340

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,359 hours, 6,261 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 8105023
- Part serial: 6140
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE ENG R EICAS ADVISORY RIGHT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR EAI CONTROL CARD FAILURE. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3010112 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: TAKEOFF ROLL.   ACIPS CONTROL CARD, RIG HT (R EAI CARD) UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003005748 AND PRTR POSITION IAW MEL 3021A. DONALDSON, CURTIS (V925027)RH ENG AI VALVE LOCKED IN THE CLOSEDRH ENG AI VALVE LOCKED IN THE CLOSED POSITION IAW MEL 3021A. MEL 3021A APPROVED BY TOMC. MAC RELATED WORK ORDER 000000003005748 AND PRTR POSITION IAW MEL 3021A. MEL 3021A APPROVED BY TOMC. DISPATCH DESK: 01    NOC      DESK: 777  NAME: SCOTT                DATE: 16-MAR-21- DEFERRED. RT ENG AI VALVE LOCKED IN THE CLOSED ATTEMPTED TO DEACTIVATE VALVE IN THE OPEN POSITION IAW MEL 3021W. UNABLE.REMOVING CONNECTOR FROM CONTROLLER DID NOT CAUSE  VALVE TO GO TO THE OPEN POSITION. VALVE NOW LOCKED IN CLOSED POSITION REPLACED RT ENG ANTI-ICE VALVE, NO HELP. REF AMM TASK 30-21-02-000-805-001 & 30-21-02-400-805-001. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1930457  SN OFF 6104 IPC REFERENCE # 30-21-02-02A ITEM 50 CONTROL, VALVE,  O
